# SDR DHL2006807515

- Difficulty date: November 13, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: L/E Slot Vane
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD VANE SLOT HAS AN INTERIM REPAIR AT STA XOLDI 6.225 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 11-10-06, DWG AC24-57-R01 REV. IR DATED 10-27-06.  REMOVED EXISTING INTERIM REPAIR IAW SRM 51-1-21, SRM 51-3-0.  CUT OUT DAMAGED SECTION IAW DWG AC24-57-R01.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  FABRICATED REPAIR DOUBLER (AL7075T6 0.071") AND INTERNAL DOUBLER/FILLER BOTH FROM AL7075T6 0.063" IAW DWG AC24-57-R01.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG AC24-57-R01, SRM 51-3-0, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TO
